# SDR DALA2019031201607

- Difficulty date: March 11, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 54,713 hours, 7,172 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, TWO DENTS WERE FOUND DOOR, ON THE AFT CARGO DOOR, INNER SKIN, BETWEEN FR61-FR61A & FR63-FR63A. AND ALSO THERE ARE GOUGES IN THE DENT AREA. REMOVED DAMAGED AREA AND REPAIRED PER SRM 51-73-00, 52-32-00-300-008 AND ER/A 54713. LP 0979428
